# SDR CA990318042

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Part number: 6411191
- Condition: Overheated
- Location: Acu
- Part time: 7,432 hours
- Component: Airesrch, 22016004
- Stage of operation: IN
- Nature of condition: M, B
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER ENGINE START, RIGHT ACU FAIL LIGHT ILLUMINATED.  CABIN AREA FILLED WITH SMOKE, A/C EVACUATED/SECURED.  RIGHT FLEX COUPLING FAILED DUE TO OVERTEMP.   400 DEGREE SWITCH FOUND TO TRIP AT 590 DEGREES.  SEE SDR CA990318043 FOR NOTES ON INVESTIGATION.
